American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Piotr Niemiec. Isometry groups of proper metric spaces. Trans. Amer. Math. Soc. 366 (2014) 2597-2623.
Abstract, references, and article information   
View Article: PDF

[2] István Juhász, Peter Nyikos and Zoltán Szentmiklóssy. Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005) 2741-2750. MR 2146223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wei He and Till Plewe. Directed inverse limits of spatial locales. Proc. Amer. Math. Soc. 130 (2002) 2811-2814. MR 1908261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. V. Arhangel'skii and J. Calbrix. A characterization of $\sigma$-compactness of a cosmic space $X$ by means of subspaces of $R^X$. Proc. Amer. Math. Soc. 127 (1999) 2497-2504. MR 1487355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An. The AR-property for Roberts' example of a compact convex set with no extreme points Part 1: General result. Proc. Amer. Math. Soc. 125 (1997) 3075-3087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An. The AR-property for Roberts' example of a compact convex set with no extreme points Part 2: Application to the example. Proc. Amer. Math. Soc. 125 (1997) 3089-3098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nguyen To Nhu. Admissibility, the locally convex approximation property, and the ${\rm AR}$-property in linear metric spaces . Proc. Amer. Math. Soc. 123 (1995) 3233-3241. MR 1246533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyen To Nhu and Katsuro Sakai. The compact neighborhood extension property and local equi-connectedness . Proc. Amer. Math. Soc. 121 (1994) 259-265. MR 1232141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nguyen To Nhu and Le Hoang Tri. Every needle point space contains a compact convex AR-set with no extreme points . Proc. Amer. Math. Soc. 120 (1994) 1261-1265. MR 1152989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ben Fitzpatrick, Gary F. Gruenhage and James W. Ott. Topological completions of metrizable spaces . Proc. Amer. Math. Soc. 117 (1993) 259-267. MR 1110542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack R. Porter and R. Grant Woods. Normal spaces with prescribed Stone-\v Cech remainders . Proc. Amer. Math. Soc. 114 (1992) 857-863. MR 1070531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jan van Mill and Roman Pol. On the existence of weakly $n$-dimensional spaces . Proc. Amer. Math. Soc. 113 (1991) 581-585. MR 1056687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zoltán T. Balogh. On collectionwise normality of locally compact, normal spaces . Trans. Amer. Math. Soc. 323 (1991) 389-411. MR 989571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stephen Watson. Tychonoff reflection in products and the $\omega$-topology on function spaces . Proc. Amer. Math. Soc. 108 (1990) 557-559. MR 1007518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jerzy Dydak and John J. Walsh. Cohomological local connectedness of decomposition spaces . Proc. Amer. Math. Soc. 107 (1989) 1095-1105. MR 991693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zoltán T. Balogh. On two problems concerning Baire sets in normal spaces . Proc. Amer. Math. Soc. 103 (1988) 939-945. MR 947687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Isbell. A distinguishing example in $k$-spaces . Proc. Amer. Math. Soc. 100 (1987) 593-594. MR 891170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stephen Watson. Locally compact normal meta-Lindel\"of spaces may not be paracompact: an application of uniformization and Suslin lines . Proc. Amer. Math. Soc. 98 (1986) 676-680. MR 861774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Philip L. Bowers. Dense embeddings of sigma-compact, nowhere locally compact metric spaces . Proc. Amer. Math. Soc. 95 (1985) 123-130. MR 796460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. Dobrowolski. On extending mappings into nonlocally convex linear metric spaces . Proc. Amer. Math. Soc. 93 (1985) 555-560. MR 774022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Doug Curtis, Tadeusz Dobrowolski and Jerzy Mogilski. Some applications of the topological characterizations of the sigma-compact spaces $l\sp{2}\sb{f}$ and $\Sigma $ . Trans. Amer. Math. Soc. 284 (1984) 837-846. MR 743748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ramesh Ori and W. J. Thron. A note on $h$-proximities . Proc. Amer. Math. Soc. 83 (1981) 205-206. MR 620014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrew J. Berner. Spaces with dense conditionally compact subsets . Proc. Amer. Math. Soc. 81 (1981) 137-142. MR 589156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. H. Stone. Absolutely FG spaces . Proc. Amer. Math. Soc. 80 (1980) 515-520. MR 581017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Herrlich, V. Kannan and M. Rajagopalan. Local compactness and simple extensions of discrete spaces . Proc. Amer. Math. Soc. 77 (1979) 421-423. MR 545607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Broverman. $N$-compactness and weak homogeneity . Proc. Amer. Math. Soc. 62 (1977) 173-176. MR 0458369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. V. Fuller. A characterization of local compactness . Proc. Amer. Math. Soc. 37 (1973) 615-616. MR 0317278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. H. Stone. Applications of the theory of Boolean rings to general topology . Trans. Amer. Math. Soc. 41 (1937) 375-481. MR 1501905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1